MathSciNet Relay Station
MathSciNet bibliographic data
MR501095 (58 #18547) 58E05 (47H15)
Shearer, M. Bifurcation in the neighbourhood of a non-isolated singular point. Israel J. Math. 30 (1978), no. 4, 363–381.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement